Radially symmetric solutions of the Poisson-Boltzmann equation with a given energy
Applicationes Mathematicae, Tome 27 (2000) no. 4, pp. 465-473
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
We consider the following problem: $ΔΦ = ± {M οver \int_{Ω} e^{- Φ/Θ}} e^{- Φ/Θ}, E = MΘ ∓ {1οver2}\int_{Ω} |∇Φ|^2, Φ|_{\partial Ω} = 0,$ where Φ: Ω ⊂ $ℝ^n$ → ℝ is an unknown function, Θ is an unknown constant and M, E are given parameters.
DOI :
10.4064/am-27-4-465-473
Keywords:
nonlinear elliptic problem, Poisson-Boltzmann equation
Affiliations des auteurs :
Tadeusz Nadzieja 1 ; Andrzej Raczyński 1
@article{10_4064_am_27_4_465_473,
author = {Tadeusz Nadzieja and Andrzej Raczy\'nski},
title = {Radially symmetric solutions of the {Poisson-Boltzmann} equation with a given energy},
journal = {Applicationes Mathematicae},
pages = {465--473},
year = {2000},
volume = {27},
number = {4},
doi = {10.4064/am-27-4-465-473},
zbl = {0992.35041},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-27-4-465-473/}
}
TY - JOUR AU - Tadeusz Nadzieja AU - Andrzej Raczyński TI - Radially symmetric solutions of the Poisson-Boltzmann equation with a given energy JO - Applicationes Mathematicae PY - 2000 SP - 465 EP - 473 VL - 27 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.4064/am-27-4-465-473/ DO - 10.4064/am-27-4-465-473 LA - en ID - 10_4064_am_27_4_465_473 ER -
%0 Journal Article %A Tadeusz Nadzieja %A Andrzej Raczyński %T Radially symmetric solutions of the Poisson-Boltzmann equation with a given energy %J Applicationes Mathematicae %D 2000 %P 465-473 %V 27 %N 4 %U http://geodesic.mathdoc.fr/articles/10.4064/am-27-4-465-473/ %R 10.4064/am-27-4-465-473 %G en %F 10_4064_am_27_4_465_473
Tadeusz Nadzieja; Andrzej Raczyński. Radially symmetric solutions of the Poisson-Boltzmann equation with a given energy. Applicationes Mathematicae, Tome 27 (2000) no. 4, pp. 465-473. doi: 10.4064/am-27-4-465-473
Cité par Sources :